Concerning the semi-continuity of ordinary integrals of the calculus of variations
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 2, Volume 3 (1934) no. 2, pp. 239-241.
@article{ASNSP_1934_2_3_2_239_0,
     author = {Mcshane, Edward James},
     title = {Concerning the semi-continuity of ordinary integrals of the calculus of variations},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {239--241},
     publisher = {Scuola normale superiore},
     volume = {Ser. 2, 3},
     number = {2},
     year = {1934},
     zbl = {0009.02303},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1934_2_3_2_239_0/}
}
TY  - JOUR
AU  - Mcshane, Edward James
TI  - Concerning the semi-continuity of ordinary integrals of the calculus of variations
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1934
DA  - 1934///
SP  - 239
EP  - 241
VL  - Ser. 2, 3
IS  - 2
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1934_2_3_2_239_0/
UR  - https://zbmath.org/?q=an%3A0009.02303
LA  - en
ID  - ASNSP_1934_2_3_2_239_0
ER  - 
%0 Journal Article
%A Mcshane, Edward James
%T Concerning the semi-continuity of ordinary integrals of the calculus of variations
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1934
%P 239-241
%V Ser. 2, 3
%N 2
%I Scuola normale superiore
%G en
%F ASNSP_1934_2_3_2_239_0
Mcshane, Edward James. Concerning the semi-continuity of ordinary integrals of the calculus of variations. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 2, Volume 3 (1934) no. 2, pp. 239-241. http://www.numdam.org/item/ASNSP_1934_2_3_2_239_0/